# SDR SWAA2024030147681

- Difficulty date: February 1, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 55,706 hours, 30,488 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 193AL BELLY FAIRING FWD EDGE APPROXIMATELY 16 INCHES FROM TOP EDGE AT LOWER FUSELAGE 2024-77386<[01] TOOL USED:CALIPER PN: 500-197-30 SN: A21141912; DUE DATE: 24-DEC-24.;[02] TOOL USED: SCALE P/N:CR5200 S/N:8342514597 DUE DATE:21-FEB-24.;[03] TOOL USED: HOT BONDER P/N: HCS9000B-AV S/N: 14081912 DUE DATE: 13-DEC-24.;[04] ON STEP 9; ULTRASONIC FLAW DETECTOR P/N: EPOCH 650; S/N: 190859705; DUE DATE: 23-OCT-24.;[05] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18196127; DUE DATE: 25-JAN-25.;[06] REPAIRED ACCESS PANEL 193AL BELLY FAIRING IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] REPAIRED ACCESS PANEL 193AL BELLY FAIRING IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.
